# SDR MASA2019032411774

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 33,728 hours, 27,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EGRESS LIGHT OUT AT ROW 13AC.  RELAMPED.
